| Model Number |
101/860/070CZ |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that while in use with a patient, the device had a cuff air leak.Air was leaking from the pilot balloon connection port.After about 40 minutes the customer was no longer able to feel any pressure in the pilot balloon.Adverse effects are unknown.
Additional Manufacturer Narrative
Other text: b3: month and year of event have been provided, day is unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Additional Manufacturer Narrative
Other, other text: d3, g1, and g2 email is: regulatory.Responses@icumed.Com.H3 and h6 - evaluation codes: updated.Device evaluation: one device was returned for investigation.Under visual inspection the sample appeared to be in good condition.Functional testing confirmed that after 12 hours the cuff was still fully inflated.The complaint was not confirmed.No trend of similar customer complaints was identified.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.No action taken.
Additional Manufacturer Narrative
Udi related data quality updates only.